# SDR AALA202507254317

- Difficulty date: July 22, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 34,081 hours, 11,422 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Zone 800
- Component: Slide, Aircruisers
- Component part number: 62293108
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED REPLACEMENT OF THE R3 DOOR SLIDE MAINTENANCE FOUND NEW SLIDE MISSING STENCIL AND CLASSIFIED THE SLIDE AS BAD FROM STOCK. MAINTENANCE ROUTED THE DEFECTIVE SLIDE TO BE REPAIRED AND REINSTALLED OLD SLIDE ON R3 DOOR PER AMM 25-62-47.
